RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 2011 Number 9, Pages 90–94 (Mi ivm7933)

This article is cited in 17 papers

Brief communications

Hardy-type inequalities with power and logarithmic weights in domains of the Euclidean space

F. G. Avkhadiev, R. G. Nasibullin, I. K. Shafigullin

Chair of Function Theory and Approximations, Kazan (Volga Region) Federal University, Kazan, Russia

Abstract: We consider Hardy-type inequalities in domains of the Euclidean space for the case, when the weight depends on the distance function to the domain boundary and has power and logarithmic singularities. We prove several new inequalities with sharp constants.

Keywords: Hardy-type inequalities, distance function to the boundary, iterations of logarithms.

UDC: 517.5+517.956

Received: 28.02.2011


 English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:9, 76–79

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025